Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new example in $ K$-theory of loopspaces


Author: Tahsin Ghazal
Journal: Proc. Amer. Math. Soc. 107 (1989), 855-856
MSC: Primary 55N15; Secondary 19L20
MathSciNet review: 984790
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The "Eilenberg-Moore" type spectral sequences which connect $ {K^ * }(\Omega X)$ and $ {K^*}(X)$ have well-known bad properties, when, for example, $ X = K(\mathbb{Z}/p,2)$. This paper shows that the result can be as bad when $ X$ is a finite complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N15, 19L20

Retrieve articles in all journals with MSC: 55N15, 19L20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0984790-0
PII: S 0002-9939(1989)0984790-0
Keywords: Adams map, $ K$-theory
Article copyright: © Copyright 1989 American Mathematical Society